# SDR FDEA201004221295

- Difficulty date: April 22, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196011
- Condition: Corroded
- Location: Bs 760-850
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK HAS SURFACE CORROSION BS 760 - 850, RBL 45.  REMOVED TEE FITTING AT STA 740 - 850 RBL 45, FABRICATED NEW TEE FITTING FROM BAC 1506-1108 7075 T6 DIM: 109 1/2", AND INSTALLED NEW TEE FITTING IAW DWG NR 65-16279, AND SRM 51-30-2.
